# SDR AALA202403069521

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,409 hours, 10,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72946
- Condition: Cracked
- Location: Bs 1841-1991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT MAIN CABIN SEAT TRACK FROM STA 1841 TO STA 1991, RBL 108. REPLACED SEAT TRACK PER SRM 51-40-02-0G.
